Medical Questions > Conditions and Diseases > Intestinal Disorders Forum

stool started coming out very thin and not solid

User Profile
20,male, very active, fit. a month ago I started having bowel issues,stool started coming out very thin and not solid, I didn't have a problem going,just was not solid and was thin,also have been very tired in general and fatigued in the traps and shoulders,went to the doctors and he treated for infection,he said my thyroid gland was a bit swollen and thought it was infected,also tested for underactive thyroid,over active thyroid ,overactive immune system,and all of it came back negative,he put me on prednisone for the overactive immune system he thought i had but I felt worse,I am still having the problems,except, I visited a friend in ny about 2 weeks after this started,and when I went there, I was fine, normal stool consistency, no fatigue, I went again the next week, same thing, I felt fine and was normal. everytime I come back to my house my symptoms get worse, lately it seems im having a hard time going to the bathroom in general and not as much comes out,what could this be?help


Did you find this post helpful?
|

User Profile
replied May 19th, 2014
Intestinal Disorders Answer A47306
Hello,
Welcome to the ehealthforum and I am really glad to help you out.

One possibility for your symptoms is of irritable bowel syndrome. It is a chronic gastrointestinal disorder of unknown cause. Common symptoms include abdominal cramping or pain, bloating and gassiness, and altered bowel habits(alternate constipation or loose stools).

Treatment includes addition of more fiber in your diet, cessation of smoking and taking stress, antispasmodic medicines, antidiarrheal medicines, antidepressants and new medicines like Alosetron and Tegaserod). My sincere advice is to consult a physician/ gastroenterologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.


|
Did you find this post helpful?

User Profile
replied May 10th, 2014
I thought it may have been a intestinal parasite so I stated eating raw garlic, pumpkin seeds, and lemon, thought maybe it was candida overgrowth in my gut so I started taking caprlyic acid, I just started this recently, I should menton, at the time I started getting these odd bowel habbits, I had started drinking green tea with kombucha in it, not sure if that matters, also I workout and had been taking hemavol, a NO booster supplement, it started making me sick it seemd, my throat was getting white spots in the back of it and felt sore, but I just kept taking it, I thought maybe because it was new it was having that affect, please help, what is this and why would it go away when im not home and then come back when I am home?
|
Did you find this post helpful?

User Profile
replied May 10th, 2014
also was tested for adrenal fatigue, that was also negative, but all he said was, my cortisol levels were fine, he didn't say anything about DHEA or TSH levels, im not sure if he checked them.
|
Did you find this post helpful?

replied July 31st, 2015
Extremely eHealthy
You friend might have a different water supply.......I would filter the water..........they may have added a different chemical to your water...........we use a brita and before it gets to the sink we have a white filter & a black filter that a plumber put on the water coming inside.
|
Did you find this post helpful?

User Profile
replied May 13th, 2014
I spit into a glass yesterday morning and after 20 mintues there was spider web looking strands hanging down the glass with what looked like green fuzzy mold on them, I read that this is a sign of candida overgrowth, my doc seemd to not think that but put me on fluconazole anyway just for 7 days,2 day of taking it, I feel awful. barely am going to the barthoom these days, very thin, not much coming out. he said if this does not work then I will need a colonoscopy. help
|
Did you find this post helpful?

User Profile
replied May 13th, 2014
also, when I go for a run my left eye throbs and aches,just behind my eye is where I feel it, im not sure if that has anything to do with the other problems im having, and every time I go to the doctors my heart rate and blood pressure keep going up, my normal is 50-60 cause I run often, but now its 80 and my blood pressure has gone up as well
|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Intestinal Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.